# SDR SWAA2014021425167

- Difficulty date: February 10, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N729SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27861
- Aircraft time: 53,341 hours, 31,166 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER INTERCOSTAL RIB INBD FOURTH FROM FWD VERTICAL RIB INBD CRACKED AT STATION 92.7.  REPAIRED RIB IAW SRM.
